| Model Number |
453952 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes neither the affected products nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the devices were manufactured according to specifications and passed all inprocess and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the tip is visually inspected for damages to 100 percent.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
Event or Problem Description
The 1st orsiro mission would not cross lesion.When removing the device from patients body, it was detected that the distal tip was damaged (reported separately).Subsequently, the complaint orsiro mission with same size was insert but did not cross again.The distal tip was damaged as well.Finally, an orsiro mission 3.0/26 was inserted, and the procedure was completed.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes, corrected the initial reporter information.Reference capa# nc-24-004.Neither the affected products nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the devices were manufactured according to specifications and passed all inprocess and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the tip is visually inspected for damages to 100 percent.Based on the conducted investigations, no material or manufacturing related root cause could be determined.